# SDR A6WA2020012847135

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3220833
- Condition: Cracked
- Location: Bs 409
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT 409+128, LBL27, INBOARD SIDE AT BOTTOM FASTENER HOLES.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED CRACKED STIFFENER IAW  REO 601R-53-41-056 REV. F.
